Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 46, NWS Wichita, KS

June 15, 2015Sedgwick County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 15, 2015, 6:34 PM CDT for Sedgwick County, Kansas. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 6:34 PM CDT (23:34 UTC)
Expired
Jun 16, 2015, 8:38 PM CDT
In force
26 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Arkansas River near Sedgwick (SEDK1).

Action stage
20 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07144100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WGUS43 KICT 152334
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT MON JUN 15 2015

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC173-161334-
/O.NEW.KICT.FL.W.0046.150615T2334Z-150617T0138Z/
/SEDK1.1.ER.150615T2255Z.150616T0600Z.150616T1338Z.NO/
634 PM CDT MON JUN 15 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Little Arkansas River Near Sedgwick.
* From this evening until Tuesday evening.
* At 6:15 PM Monday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by 
  early Tuesday morning and then will fall below flood stage late
  Tuesday morning.
* Impact...At 23.0 feet...River overlow spreads across agricultural 
  fields and begins to flow across 109th Street just 0.2 miles east 
  of Ridge Road. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Sedgwick        22.0  22.1  Mon 6 PM    22.6   13.7    8.9
    
&&
     
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740


$$
3 follow-up statements
174 
WGUS83 KICT 160056
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
756 PM CDT MON JUN 15 2015

...The flood warning continues for the following river in Kansas...
 
  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC173-161456-
/O.EXT.KICT.FL.W.0046.000000T0000Z-150617T0200Z/
/SEDK1.1.ER.150615T2255Z.150616T0600Z.150616T1400Z.NO/
756 PM CDT MON JUN 15 2015

The Flood Warning continues for
  The Little Arkansas River Near Sedgwick.
* Until Tuesday afternoon.
* At 7:31 PM Monday the stage was 22.4 feet and rising.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by 
  early Tuesday morning then will fall below flood stage late 
  Tuesday morning.
* Impact...At 23.0 feet...River overlow spreads across agricultural 
  fields and begins to flow across 109th Street just 0.2 miles east 
  of Ridge Road. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Sedgwick           22.0  22.4  Mon  8 PM   19.0  12.4   7.8
    
&&
    
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740


$$
594 
WGUS83 KICT 160830
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
330 AM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive into flooded areas or go around barricades...especially at
night! Shallow flowing water can wash a car from the roadway.

&&

KSC173-162230-
/O.EXT.KICT.FL.W.0046.000000T0000Z-150617T0124Z/
/SEDK1.1.ER.150615T2255Z.150616T0601Z.150616T1324Z.NO/
330 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Little Arkansas River Near Sedgwick.
* Until this evening.
* At  3:16 AM Tuesday the stage was 22.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage 
  this morning.
* Impact...At 23.0 feet...River overlow spreads across agricultural 
  fields and begins to flow across 109th Street just 0.2 miles east 
  of Ridge Road. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Sedgwick        22.0  22.9  Tue 3 AM    16.0   10.7    7.1
    
&&
     
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740


$$

ES
291 
WGUS83 KICT 161310
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
810 AM CDT TUE JUN 16 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Little Arkansas River Near Sedgwick affecting Sedgwick County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC173-161340-
/O.CAN.KICT.FL.W.0046.000000T0000Z-150617T0124Z/
/SEDK1.1.ER.150615T2255Z.150616T0601Z.150616T1212Z.NO/
810 AM CDT TUE JUN 16 2015

The Flood Warning is cancelled for
  The Little Arkansas River Near Sedgwick.
* At  8:01 AM Tuesday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  7:12 AM Tuesday.
* Forecast...The river will continue to fall to 12.7 feet by 
  Wednesday morning.
* Impact...At 22.0 feet...Flooding of many low agricultral areas can 
  be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Sedgwick        22.0  21.7  Tue 08 AM   12.7    9.1    7.2
    
&&
     
LAT...LON 3792 9754 3772 9745 3777 9731 3800 9740


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 15, 3:16 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 15, 3:16 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
316 PM CDT MON JUN 15 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 311 PM CDT MON JUN 15 2015

TONIGHT THROUGH TUESDAY:
NORTHERN BRANCH SHORTWAVE OVER THE UPPER
MIDWEST IS PROGGED TO TRANSLATE EASTWARD TONIGHT INTO
TUESDAY...WHILE A MID-UPPER LEVEL SHEAR AXIS REMAINS NEARLY
STATIONARY OVER THE SOUTHERN PLAINS. A SURFACE TROUGH REFLECTION OF
THE NORTHERN BRANCH WAVE...WILL CONTINUE PUSHING INTO SOUTHEASTERN
KS LATE THIS AFTERNOON INTO TONIGHT...BEFORE LIFTING BACK NORTHWEST
TUESDAY MORNING...THEN WASHING OUT IN THE AFTERNOON. ANOMALOUSLY
RICH PRECIPITABLE WATER AIRMASS (~1.75 IN.) WILL PERSIST OVER SOUTH
CENTRAL/SOUTHEAST KS AND WILL HAVE RELATIVELY HIGHER RAIN CHANCES IN
THOSE AREAS...WHERE WEAK LOW-LEVEL CONVERGENCE IS POSSIBLE UNDER
WEAK DIVERGENCE ALOFT. LATEST SPC HRRR VERSION PUSHES CURRENT
CONVECTION OUT OF SOUTHEAST KS BY MID EVENING...WITH A SIGNFICANT
LULL THEREAFTER. WOULD THINK EVEN IF THIS HAPPENS...THE SOUTHERN
STREAM SHEAR AXIS EMANATING FROM WEST TEXAS NORTHEASTWARD...COULD
IGNITE ADDITIONAL CONVECTION OVERNIGHT. WARM CLOUD DEPTHS ~4KM OR
GREATER AND SLOW STORM MOTIONS FAVOR LOCALLY VERY HEAVY RAINFALL
RATES. IN ADDITION...SOUNDING PROFILES WOULD ALSO SUPPORT AN
ISOLATED WET MICROBURST OR TWO.

WEDNESDAY-THURSDAY:
WITH REGARD TO THE TROPICAL DISTURBANCE HEADING
INTO SOUTH TEXAS LATE TONIGHT...THE GFS...ECMWF...AND NAM-WRF OFFER
VASTLY DIFFERENT SOLUTIONS. THIS IS NOT SURPRISING GIVEN THE
TROPICAL CHARACTERISTICS. THERE IS SOME POSSIBILITY THAT THIS SYSTEM
COULD IMPACT FAR SOUTHEAST KS SOMETIME LATE WEDNESDAY THROUGH
THURSDAY IF THE GFS AND NAM ARE MORE CORRECT...ALTHOUGH THE NAM
APPEARS TOO FAST WITH THE NORTH-NORTHEAST MOVEMENT. THE ECMWF
INDICATES ANY IMPACTS TO SOUTHEAST KS WOULD NOT COME UNTIL FRIDAY-
FRIDAY NIGHT. THEREFORE...OVERALL CONFIDENCE ON TIMING/TRACK OF THIS
DISTURBANCE IS LOW AT THIS JUNCTURE.

NEAR SEASONAL TEMPERATURES BUT HUMID CONDITIONS WILL PERSIST DURING
THIS ENTIRE PERIOD.

JMC

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 311 PM CDT MON JUN 15 2015

THE REMNANTS OF THE TROPICAL DISTURBANCE ARE PROGGED TO PUSH WELL
EAST OF THE SOUTHERN PLAINS OVER THE WEEKEND...WHILE A FAIRLY
STRONG/AMPLIFYING SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS
INTO THE GREAT LAKES. THE ECMWF WAS STRONGER WITH THE
AMPLIFCATION...DRIVING A COLD FRONT SOUTHWARD SATURDAY NIGHT INTO
SUNDAY. IT HAS AN UPPER ANTICYCLONE DEVELOPING OVER THE SOUTHERN
ROCKIES. THE GFS DID NOT AMPLIFY THE SHORTWAVE AS MUCH...AND AS A
RESULT BRINGS THE FRONT TO CENTRAL KS NEAR I-70 BEFORE STALLING THE
BOUNDARY. A COMPROMISE OF THESE SOLUTIONS WOULD BRING THE FRONT INTO
THE HEART OF THE FORECAST AREA OVER THE WEEKEND. WITH MID-LEVEL
TEMPERATURES RATHER WARM...ALTHOUGH THUNDERSTORM CHANCES WILL BE IN
THE FORECAST...COVERAGE MAY BE LIMITED.

JMC

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1243 PM CDT MON JUN 15 2015

SLOW MOVING FRONT WILL DRIFT ACROSS THE FLINT HILLS THIS
AFTERNOON...AND THROUGH KCNU DURING THE NIGHT. HIGHEST CHANCES
FOR PRECIPITATION ARE AT KCNU...WITH RAIN SHOWERS FLIRTING WITH
KICT AT THE START OF THE FORECAST. VFR CEILINGS EXPECTED OUTSIDE
OF PRECIPITATION THIS AFTERNOON...BUT MOIST/UPSLOPE AIRMASS NORTH
OF FRONT WILL LIKELY RESULT IN MORE LOW CLOUDS...PROBABLY
MVFR...PSBLY IFR...TOWARDS DAYBREAK AT MOST LOCATIONS. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  83  69  86 /  40  50  20  20
HUTCHINSON      66  83  67  87 /  30  20  20  20
NEWTON          67  82  68  85 /  40  40  20  20
ELDORADO        68  82  69  85 /  50  60  30  40
WINFIELD-KWLD   69  83  70  85 /  50  60  40  40
RUSSELL         63  83  66  88 /  20  10  20  10
GREAT BEND      64  83  66  88 /  20  20  20  10
SALINA          66  83  68  87 /  20  20  20  20
MCPHERSON       66  83  68  87 /  30  20  20  20
COFFEYVILLE     70  82  71  82 /  70  70  60  60
CHANUTE         69  82  70  83 /  70  60  60  60
IOLA            69  82  69  83 /  70  60  50  60
PARSONS-KPPF    70  82  71  83 /  70  70  60  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 3:41 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
341 PM CDT MON JUN 15 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
341 PM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

FLOODING CONTINUES ACROSS PORTIONS OF CHASE...MARION AND HARVEY
COUNTIES...AND MINOR FLOODING IS FORECAST ALONG THE COWSKIN CREEK
IN WEST WICHITA. PLEASE REFER TO THE FLOOD WARNING STATEMENTS FOR
DETAILS.

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...ESPECIALLY EAST OF THE
KANSAS TURNPIKE. AN ISOLATED WET MICROBURST OR TWO WILL BE
POSSIBLE WITH THE STRONGER STORMS. INTENSE RAINFALL RATES WILL BE
LIKELY WITH ANY OF THESE STORMS WHICH COULD RESULT IN LOCALIZED
FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINOR FLOODING IS FORECAST TO CONTINUE INTO TUESDAY ALONG THE
COWSKIN CREEK IN WEST WICHITA. PLEASE REFER TO THE FLOOD WARNING
STATEMENTS FOR DETAILS.

PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA FROM TUESDAY INTO THURSDAY...ESPECIALLY OVER
EASTERN AND SOUTHEAST KANSAS. WHILE ISOLATED OCCURRENCES OF SEVERE
WEATHER ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH
DAY...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY VERY
HEAVY RAIN...WHICH MAY PRODUCE FLOODING OF TYPICAL FLOOD PRONE
AREAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 15, 3:31 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CDT MON JUN 15 2015

KSZ072-095-096-152100-
WILSON KS-ALLEN KS-NEOSHO KS-
331 PM CDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 400 PM CDT

* AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM NEAR LA HARPE TO 6 MILES WEST OF NEODESHA...AND
  MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFAL RATES OF ONE TO TWO INCHES PER HOUR.

* LOCATIONS IMPACTED INCLUDE...
  CHANUTE...IOLA...NEODESHA...HUMBOLDT...ERIE...ST. PAUL...LA
  HARPE...GAS...MORAN...THAYER...ALTOONA...GALESBURG...SAVONBURG...
  ELSMORE...STARK...EARLTON...BASSETT...PETROLIA...LAKE PARSONS AND
  IOLA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3755 9511 3739 9536 3740 9588 3773 9557
      3773 9553 3778 9553 3802 9530 3802 9508
TIME...MOT...LOC 2029Z 260DEG 28KT 3795 9526 3742 9580

DARMOFAL
Special weather statement, Jun 15, 4:42 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT MON JUN 15 2015

KSZ094>096-098>100-152230-
CHAUTAUQUA KS-ELK KS-WILSON KS-NEOSHO KS-LABETTE KS-MONTGOMERY KS-
442 PM CDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 530 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
  ALONG A LINE EXTENDING FROM 5 MILES NORTH OF ERIE TO 6 MILES SOUTH
  OF LONGTON...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...INDEPENDENCE...NEODESHA...CHERRYVALE...ERIE...ST. PAUL...
  THAYER...ALTOONA...ELK CITY...GALESBURG...SYCAMORE...STARK...
  EARLTON...PARSONS TRI CITY AIRPORT...LAKE PARSONS...ELK CITY
  LAKE...BIG HILL LAKE...DENNIS...SOUTH MOUND AND ELK CITY STATE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3734 9510 3724 9561 3726 9616 3732 9613
      3737 9605 3740 9597 3769 9528 3769 9509
TIME...MOT...LOC 2140Z 270DEG 28KT 3765 9524 3729 9604

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:10 PM CDTSpecial Weather StatementICTMarion20 min
Jun 14, 7:24 PM CDTAreal Flood WarningICTMarion3 hr
Jun 14, 9:23 PM CDTSpecial Weather StatementICTKingman37 min
Jun 14, 9:53 PM CDTSpecial Weather StatementICTKingman22 min
Jun 14, 10:28 PM CDTSpecial Weather StatementICTReno32 min
Jun 14, 11:03 PM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno4 hr
Jun 14, 11:54 PM CDTFlash Flood WarningICTMarion3 hr
Jun 15, 12:58 AM CDTAreal Flood WarningICTButler, Chase, Harvey, Marion, Reno, Sedgwick8 hr
Jun 15, 1:37 AM CDTFlash Flood WarningICTHarvey7 hr
Jun 15, 2:18 AM CDTFlash Flood WarningICTSedgwick6 hr
Jun 15, 3:03 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion8 hr
Jun 15, 7:32 AM CDTFlash Flood WarningICTSedgwick4 hr
Jun 15, 7:58 AM CDTAreal Flood WarningICTHarvey35 hr
Jun 15, 8:11 AM CDTAreal Flood WarningICTChase, Marion25 hr
Jun 15, 8:29 AM CDTRiver Flood WarningICTSedgwick47 hr
Jun 15, 9:00 AM CDTRiver Flood WarningICTMarion48 hr
Jun 15, 3:31 PM CDTSpecial Weather StatementICTAllen, Neosho29 min
Jun 15, 4:42 PM CDTSpecial Weather StatementICTNeosho48 min
Jun 15, 5:37 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho, Wilson4 hr
Jun 15, 6:46 PM CDTSpecial Weather StatementICTLabette44 min

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.